# SDR UALA2011012500416

- Difficulty date: January 25, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 72,317 hours, 20,823 cycles
- Engine: Pwa PW2040
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113901
- Part serial: 139
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"LEFT ENGINE STARTER" EICAS MESSAGE.  LT ENG START VALVE FAILED TO OPEN.  COMPLIED WITH MEL 8000C. DEFERRED.  REPLACED START VALVE IAW MM.
